# SDR SWAA2017112017906

- Difficulty date: October 29, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP CORRODED AT BS 986, BETWEEN RBL 35 TO RBL 45.  R&R T-CAP IAW SRM.
